Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes rash and skin discolouration in the groin area despite taking Lobate GM?

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3753 Questions

default
Posted on Fri, 28 Sep 2018 in Skin Hair and Nails
Question: I seem to have developed a rash since couple of days now. And the skin color has changed in the area i tend to itch a lot the groin area. I had a similar condition a while ago ( 5 years back ) on my right leg above the ankle. That time i used a cream named Lobate GM and it did go away but tried the same , does provide some relief to the itch but come back if not used. let me know if any more information is required and will provide for the same.
doctor
Answered by Dr. Asmeet Kaur Sawhney 20 minutes later
Brief Answer:

Either intertrigo or tinea, upload pictures.

Detailed Answer:

Hi,

I have gone through your complaints and it could be either intertrigo which is inflammation of the body folds or tinea which is a fungal infection of the skin.

I would recommend you to upload the photographs of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly.

Hope I have answered your query.

Take care

Regards,
Dr Asmeet Kaur Sawhney, Dermatologist
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on